MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD MEDIUM NECK 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD MEDIUM NECK 44MM; HIP COMPONENT
Model Number 38AM4400
Health Effect - Clinical Code Unequal Limb Length (4534)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, cup was improperly positioned.Leg length difference.Our neck and head came out along w/the shell (w/o cup cutters).Tjo cup, screws (2), liner and head used with our neck.Cultures taken.Bmi 24.8 right hip.Component not revised: pyrd0004 profemur raz stem lot 067426983.

Brand Name
CONSERVE A-CLASS BFH HEAD MEDIUM NECK 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11116209
Report Number3010536692-2021-00002
Device Sequence Number19731926
Product Code KWA
UDI-Device IdentifierM68438AM44001
UDI-PublicM68438AM44001
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4400
Device Catalogue Number38AM4400
Device Lot Number077444899
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2020
Initial Report FDA Received Date01/05/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight64